# SDR 2001UALA00400

- Difficulty date: April 3, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 26,589 hours, 9,051 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760592
- Condition: Failed
- Location: Apu Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL QUANTITY STATUS MESSAGE ILLUMINATED. RIGHT GENERATOR PREVIOUSLY DEFERRED. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED APU OIL CONSUMPTION CHECK.  APU WAS CHECKED ONCE FOR OIL CONSUMPTION AND EXTERNAL OIL LEAKS, AND NO DISCREPANCIES WERE FOUND.  SUSPECT THE OIL LEVEL SWITCH TO BE GIVING ERRONEOUS INDICATION.  REPLACED OIL LEVEL SWITCH.
